64954members
342185posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Itchy skin

4 REPLIES 4
Highlighted
Member

Re: Itchy skin

sorted out the itchiness Thank you for your replies. I spoke to my oncologist last week about this itchiness and she recommended antihistamines as my skin seems to have sensitised due to the chemo. My skin feels much better now.

Member

Re: Itchy skin

Tamoxifen? Are you on tamoxifen?

I've not had chemo just WLE and rads. I've been on tamoxifen for just over 2 years and I itch all the time. I have scratched myself red raw at times. My lower legs and tummy are the itchiest areas - also my head - keep expecting someone to hand me a bottle of nit lotion!

I haven't been remotely able to get rid of the problem but have made it bearable (just!) by making sure my skin doesn't get too dry. I tend to have showers rather than baths and to use lots of moisturiser. Aqueous cream is good.

Hope this helps and wish I could have given you a definite solution.

Love

bjj

Highlighted
Member

Re: Itchy skin

Snap I finished my e-cmf chemo in dec and rads end Feb. I also experienced extremely itchy skin on legs, arms and stomache which used to drive me insane and seems to get worse when I was warm and also later in the day. I found that as there was no noticable rash anywhere, that covering my skin in cold moisterising lotion helped and it is significantly better now than a month ago. Hope this helps

Highlighted
Member

Re: Itchy skin

Itchy skin I finished chemo on March 7 and had my last radiotherapy 3 of April, hooray!!!!!! My problem is that my skin on my lower legs and arms are very itchy especially at night. Has anyone else got this problem?

Highlighted
Member

Itchy skin

Itchy skin